# SDR HBT2006F00000

- Difficulty date: January 27, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N1216G
- Make and model: Cessna 414
- Aircraft serial: 4140653
- Engine: Cont TSIO520*
- Propeller: Hartzl PHCC3YF2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9510
- Part serial: A102926
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR BECAME INOPERATIVE IN FLIGHT.  FLIGHT CONTINUED TO DESTINATION.  ALTERNATOR REMOVED AND DAMAGE  WAS FOUND ON CRANKSHAFT DRIVE GEAR AND ALTERNATOR GEAR.  CRANKSHAFT GEAR BOLTS AND LOCKTABS WERE FOUND IN OIL SUMP ON ENGINE TEAR DOWN FOR METAL CONTAMINATION.  (K)
